Alert archive / Mississippi / Tornado Warnings in 2010
Tornado Warning 19, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Jun 2, 2010, 3:37 PM CDT for Jackson County, Mississippi. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2010, 3:37 PM CDT (20:37 UTC)
- Expired
- Jun 2, 2010, 4:00 PM CDT
- In force
- 23 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
County Jackson County, MS
The radar
The Mobile radar (KMOB), 57 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2467 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
228
WFUS54 KLIX 022037
TORLIX
MSC059-022100-
/O.NEW.KLIX.TO.W.0019.100602T2037Z-100602T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
337 PM CDT WED JUN 2 2010
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL JACKSON COUNTY IN SOUTHERN MISSISSIPPI...
THIS INCLUDES THE CITY OF OCEAN SPRINGS...
* UNTIL 400 PM CDT
* AT 332 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A WATERESPOUT
OVER MISSISSIPPI SOUND ABOUT 1 MILE SOUTH OF OCEAN SPRINGS...
MOVING NORTH AT 15 MPH. THIS WATERSPOUT MAY MOVE INLAND AS A
TORNADO.
* THE CITY OF OCEAN SPRINGS IS IN THE PATH OF THIS TORNADO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3036 8866 3034 8868 3034 8874 3036 8875
3038 8879 3040 8881 3041 8883 3048 8883
3047 8864 3036 8865
TIME...MOT...LOC 2036Z 197DEG 12KT 3036 8876
$$1 follow-up statement
051
WWUS54 KLIX 022058
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
358 PM CDT WED JUN 2 2010
MSC059-022108-
/O.EXP.KLIX.TO.W.0019.000000T0000Z-100602T2100Z/
JACKSON MS-
358 PM CDT WED JUN 2 2010
...THE TORNADO WARNING FOR SOUTH CENTRAL JACKSON COUNTY WILL EXPIRE
AT 400 PM CDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED.
LAT...LON 3036 8866 3034 8868 3034 8874 3036 8875
3038 8879 3040 8881 3041 8883 3048 8883
3047 8864 3036 8865
TIME...MOT...LOC 2058Z 197DEG 12KT 3043 8874
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Jun 2, 11:07 AM CDT, 4 hours 30 minutes earlier.
Area forecast discussion, Jun 2, 11:07 AM CDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1107 AM CDT WED JUN 2 2010
.UPDATE...
UPDATED GRIDS AND FORECASTS TO INCREASE THE POP AND QPF TODAY
OVER THE SOUTHERN ZONES IN LOUISIANA. ALSO ADDED WORDING OF
LOCALLY HEAVY RAINFALL...GUSTY WINDS AND FREQUENT LIGHTNING.
RAINFALL RATES OF 2 TO 3 INCHES PER HOUR WERE ESTIMATED BY KLIX
RADAR OVER MARSHLAND NEAR THE COAST...BUT WILL HAVE TO WATCH FOR
LOCALIZED STREET FLOODING WHERE STORMS SET UP OVER POPULATED
AREAS. AS COASTAL AREAS GET WORKED OVER...COVERAGE AND INTENSITY
SHOULD GRADUALLY DECREASE THIS AFTERNOON. NORTHERN SHOWERS AND
THUNDERSTORMS NEAR I-10 SHOULD TEND TO DEVELOP NORTHWARD DUE A
COMBINED NORTHWARD MOVING OUTFLOW/WEAK SEA AND LAKEBREEZE PATTERN.
REMAINDER OF FORECAST LOOKS ON TRACK AT THIS TIME.
&&
.PREV DISCUSSION... /ISSUED 847 AM CDT WED JUN 2 2010/
UPDATE...
..SOUNDING DISCUSSION...
NO PROBLEM WITH THE FLIGHT THIS MORNING. VERY MOIST AND UNSTABLE
WITH A PW OF 1.86 INCHES AND AN LI OF -8.9 ALONG WITH VERY HIGH CAPE
VALUES OF AROUND 4000. WITH ALL THAT IN MIND THERE IS THE POTENTIAL
FOR STRONG THUNDERSTORMS WITH HIGH WINDS...FREQUENT LIGHTNING AND
VERY HEAVY RAINFALL. THE MOTION OF THE STORMS WILL LIKELY BE RELATIVELY
SLOW MOVING ONSHORE AS THE STORM MOTION IS ONLY 5 KNOTS. THIS COULD
FURTHER ENHANCE PRECIPITATION TOTALS OVER LOCALIZED AREAS.
PREV DISCUSSION... /ISSUED 703 AM CDT WED JUN 2 2010/
AVIATION...
SCATTERED SHOWERS ONGOING WITH A FEW THUNDERSTORMS MAINLY SE OF A
HUM-MSY-PQL LINE WITH A FEW STRAYS MOVING TOWARD BTR. SHRA/TSRA
COVERAGE SHOULD INCREASE THIS MORNING AS MOISTURE DEEPENS AND
SPREADS INTO THE AREA ENHANCED BY SEABREEZE/LAKEBREEZES ACROSS THE
SOUTH. THIS AFTERNOON VERY MOIST AND UNSTABLE AIRMASS OVERHEAD AND
TSRA CHANCES SHOULD INCREASE DRAMATICALLY. HAVE FREQUENT SHRA/TSRA
TEMPO'S IN PLACE BLANKETTING TAFS FOR THE 18Z-03Z THEN AS THE LOW
TO THE SOUTH PROGRESSES EAST AND WINDS BEGIN TO BACK SHRA BECOME
PREVALENT ACROSS THE SOUTH AFTER 06Z. PLENTY OF MVFR CIGS IN AND
NEAR SHRA/TSRA IN THIS PACKAGE. 06Z NAM CONFIRMING PREVIOUS 00Z
PACKAGE AND CONFIDENCE IS HIGH THAT SHRA/TSRA WILL COMPLICATING
FLIGHT OPERATIONS ACROSS THE AREA. KP
PREV DISCUSSION... /ISSUED 403 AM CDT WED JUN 2 2010/
SYNOPSIS...
WEAK UPPER TROFFING REMAINS OVER THE AREA. ONE WEAK IMPULSE APPEARS
TO BE LOSING STRENGTH OVER THE GULF TO OUR SOUTH. ANOTHER IMPULSE
IS MOVING EASTWARD THROUGH TEXAS THIS MORNING. ISOLATED CONVECTION
HAS DEVELOPED OVER THE COASTAL WATERS IN THE PAST HOUR. TEMPERATURES
GENERALLY REMAIN IN THE 70S WITH DEW POINTS IN THE LOWER 70S. THE
LONE EXCEPTION IS OUR NORTHERNMOST SITE...MCCOMB...WHERE READINGS
HAVE FALLEN INTO THE UPPER 60S.
SHORT TERM...
IMPULSES WILL CONTINUE TO MOVE THROUGH THE AREA THROUGH FRIDAY.
AIRMASS REMAINS MOIST AND UNSTABLE WITH PRECIPITABLE WATER VALUES
NEAR 2 INCHES...AND LIFTED INDICES AROUND -9 PER LIX 00Z SOUNDING.
FORECAST MODELS HOLD THE AIRMASS IN PLACE INTO FRIDAY WITH ANY
DRYING TO BE RATHER MINIMAL. NEITHER 00Z SOLUTION PROVIDES AN
OPTIMAL FORECAST. GFS SOLUTION APPEARS TO HAVE SOME GRID SCALE
FEEDBACK ISSUES...WHILE THE NAM APPEARS TO DRY OUT THE AIRMASS A
LITTLE TOO MUCH. WILL CONTINUE THE HIGH CHANCE TO LIKELY POPS OVER
THE NEXT TWO DAYS WITH MOST CONVECTION OCCURRING BETWEEN 18Z AND
03Z. FRIDAY GFS SOLUTION DISCOUNTED DUE TO FEEDBACK NOT OBSERVED
IN THE NAM/ECMWF SOLUTIONS AND WILL TEND TOWARD SLIGHTLY LOWER
POPS. OVERALL...EXPECT TEMPERATURES NEAR SEASONAL NORMALS. ONE OR
TWO SITES WILL BUST DUE TO UNTIMELY CONVECTION...BUT THAT IS
EXPECTED THIS TIME OF THE YEAR. 35
LONG TERM...
UPPER RIDGING BEGINS TO BUILD IN FROM THE WEST ON SATURDAY. NAM
HINTS AT THIS AT THE END OF THE RUN...WHILE THE GFS HAS BEEN
CONSISTENT FOR SEVERAL DAYS IN THIS HAPPENING. ECMWF KEEPS
TROFFING ACROSS THE AREA FOR THE ENTIRE EXTENDED. WILL GO WITH THE
CONSISTENT GFS SOLUTION. 700 MB TEMPERATURES WARM
CONSIDERABLY...UP TO AROUND +12C BY SUNDAY...A LEVEL LESS
CONDUCIVE FOR CONVECTION. ANY PRECIPITATION DURING THE EXTENDED
PERIOD WILL BE ISOLATED AT BEST.
THE MORE NOTICEABLE ASPECT OF THE RIDGING WILL BE AN INCREASE IN
TEMPERATURE AND HUMIDITY WITH MOST AREAS REACHING THE MID 90S BY
SUNDAY...IF NOT SOONER. THE COMBINATION OF HEAT AND HUMIDITY WILL
BRING HEAT INDICES TO NEAR 105 IN SOME AREAS JUST ABOUT EVERY
AFTERNOON. WILL BEGIN MENTION OF THIS IN THE HWO. 35
AVIATION...
MOSTLY CLEAR TO CLEAR SKIES OVER THE REGION WITH ONLY SOME LIGHT
PATCHY FOG IN AND OUT AT KMCB. EXPECT THAT THE VFR CONDITIONS WILL
CONTINUE THROUGHOUT THE DAY. SHRA/TSRA WILL OVERSPREAD THE REGION
TODAY FROM THE SW AND ALONG THE MORE FAVORABLE LAKE AND SEABREEZE
LOCATIONS. HAVE ALREADY UPDATED TO INCLUDE VCSH AFTER 14Z FOR AREAS
NEAR LAKE PONTCHARTRAIN AND A LITTLE EARLIER FOR KHUM IF ANY SURVIVE
THE TRANSITION TO LAND THIS MORNING. WILL LIKELY BE ADDING TSRA
TEMPOS AS LATE AS 06Z FOR SOUTHERN SITES. KP
MARINE...
COMPLEX AND MESSY. SURFACE LOW TO THE SOUTHWEST WILL TRACK NORTHEAST
AND SHOULD MOVE DIRECTLY THROUGH THE FAR SW AND S COASTAL WATERS.
AHEAD OF THE SYSTEM EXPECTING SE WINDS OF 15 TO 20 KNOTS WITH SOME
GUSTS NEAR 25 KNOTS AND LOADS OF SHRA/TSRA. HAVE HOISTED SCA FLAGS
FOR 20-60NM WATERS AND SCEC NEARER TO SHORE TONIGHT AND INTO
THURSDAY AS IT PASSES THROUGH THE POSSIBILITY THAT MID LEVEL DRY
INTRUSION COULD PRODUCE SWEEP IN STRONGER WESTERLY FLOW PRODUCING A
BAND OF STRONG/SEVERE STORMS. AFTER COORDINATION WITH DS-MET HAVE
ADDED HIGHER GUST WORDING TO CWF. HAVE FOLLOWED THE NAM AS IT IS HAS
BEEN VERIFYING BETTER THIS MORNING AND THIS SYSTEMS PASSAGE SHOULD
PEAK TONIGHT WITH THE STRONGER WINDS BACKING IN ADVANCE OF THE
SYSTEM THEN RELAXING AND BECOMING SW AND VARIABLE IN THE WAKE OF THE
PASSAGE. SEAS SHOULD REACH 5 FEET OVER FAR COASTAL WATERS AND
CONTINUE TONIGHT INTO THURSDAY MORNING THEN SLOWLY SUBSIDE TO 3 TO 4
FEET. PERSISTENT S-SW WINDS THU NIGHT AND FRIDAY. KP
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 89 69 87 69 / 60 30 50 30
BTR 90 73 89 73 / 60 30 50 30
ASD 88 73 86 72 / 60 40 60 30
MSY 88 74 87 75 / 70 50 60 30
GPT 87 74 86 74 / 60 40 60 30
PQL 88 72 86 72 / 60 40 60 30
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 PM WEDNESDAY TO NOON THURSDAY FOR
THE FOLLOWING ZONES: AND COASTAL WATERS FROM STAKE ISLAND
LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20
TO 60 NM.
SMALL CRAFT ADVISORY FROM 6 PM WEDNESDAY TO 7 AM THURSDAY FOR
THE FOLLOWING ZONES: AND COASTAL WATERS FROM THE PORT
FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 6 PM WEDNESDAY TO 10 AM THURSDAY FOR
THE FOLLOWING ZONES: AND COASTAL WATERS FROM THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO
60 NM.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 PM WEDNESDAY TO 7 AM THURSDAY FOR
THE FOLLOWING ZONES: AND COASTAL WATERS FROM THE PORT
FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 6 PM WEDNESDAY TO 10 AM THURSDAY FOR
THE FOLLOWING ZONES: AND COASTAL WATERS FROM THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO
60 NM.
SMALL CRAFT ADVISORY FROM 6 PM WEDNESDAY TO NOON THURSDAY FOR
THE FOLLOWING ZONES: AND COASTAL WATERS FROM STAKE ISLAND
LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20
TO 60 NM.
&&Hazardous weather outlook, Jun 2, 11:11 AM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1111 AM CDT WED JUN 2 2010 GMZ530-532-534-536-550-552-555-557-570-572-575-577-LAZ034>040- 046>050-056>070-MSZ068>071-077-080>082-031615- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL- PEARL RIVER-HANCOCK-HARRISON-JACKSON- 1111 AM CDT WED JUN 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS... SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE AREA. A FEW OF THE STRONGER STORMS WILL PRODUCE GUSTY WINDS TO AROUND 40 MPH AND SMALL HAIL. THE MAIN THREATS...HOWEVER...WILL BE DANGEROUS LIGHTNING AND VERY HEAVY RAINFALL. ISOLATED RAIN AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE UNDER THE STRONGEST STORMS. MARINE HAZARDS... SCATTERED TO NUMEROUS THUNDERSTORMS MAY PRODUCE LOCALLY STRONG WIND GUSTS OVER 34 KNOTS AND VERY ROUGH SEAS THIS AFTERNOON AND EVENING. IN ADDITION...A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR MUCH OF THE OUTER COASTAL WATERS OVERNIGHT TONIGHT...WITH SMALL CRAFT NEEDING TO EXERCISE CAUTION OVER THE INNER WATERS. WINDS OF 15 TO 20 KNOTS...WITH OCCASIONAL HIGHER GUSTS...WILL BE POSSIBLE. RIVER FLOODING... MINOR FLOODING OF THE MISSISSIPPI RIVER AT RED RIVER LANDING AND THE ATCHAFALAYA RIVER AT MORGAN CITY WILL CONTINUE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED DURING THE AFTERNOON AND EVENING HOURS THURSDAY AS ANOTHER UPPER LEVEL DISTURBANCE MOVES ACROSS THE AREA. A FEW OF THE STRONGER STORMS WILL PRODUCE GUSTY WINDS TO AROUND 40 MPH AND SMALL HAIL. THE MAIN THREATS...HOWEVER...WILL BE DANGEROUS LIGHTNING AND VERY HEAVY RAINFALL. ISOLATED RAIN AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE UNDER THE STRONGEST STORMS. MARINE HAZARDS... SCATTERED TO NUMEROUS THUNDERSTORMS MAY PRODUCE LOCALLY STRONG WIND GUSTS OVER 34 KNOTS AND VERY ROUGH SEAS THURSDAY AFTERNOON AND EVENING. HEAT... HIGH PRESSURE WILL BRING HOTTER WEATHER INTO THE AREA OVER THE WEEKEND INTO EARLY NEXT WEEK. ALONG WITH SLIGHTLY HIGHER HUMIDITY...THIS WILL ALLOW HEAT INDICES TO NEAR 105 DEGREES DURING THE HEAT OF THE AFTERNOON SATURDAY THROUGH TUESDAY. RIVER FLOODING... MINOR FLOODING OF THE MISSISSIPPI RIVER AT RED RIVER LANDING AND THE ATCHAFALAYA RIVER AT MORGAN CITY WILL CONTINUE THROUGH THE MIDDLE OF NEXT WEEK...AND BEYOND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 22/TD
In the hours before
Special weather statement, Jun 2, 12:33 PM CDT, 3 hours 4 minutes before
LAZ034-046>048-021815- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1233 PM CDT WED JUN 2 2010 ...CLUSTERS OF STRONG THUNDERSTORMS MOVING NORTH MOVING INTO THE BATON ROUGE AREA... AT 1230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED CLUSTERS OF STRONG THUNDERSTORMS JUST NORTH AND EAST OF PLAQUEMINE AND AROUND ERWINVILLE AND LIVONIA...MOVING NORTH AT 15 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...ADDIS...GARDERE...OAK HILLS PLACE...RAMAH...BRUSLY...GROSSE TETE...WESTMINSTER...PORT ALLEN...BATON ROUGE... MARINGOUIN... LIVONIA...ERWINVILLE AND BAKER. THROUGH 130 PM. THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 2, 12:41 PM CDT, 2 hours 56 minutes before
LAZ038-050-021830- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1241 PM CDT WED JUN 2 2010 ...STRONG THUNDERSTORM MOVING NORTH AFFECTING LIVINGSTON PARISH... TANGIPAHOA PARISH... AT 1237 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 16 MILES SOUTHWEST OF HAMMOND...OR ABOUT 3 MILES WEST OF KILLIAN...MOVING NORTH AT 10 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...SPRINGFIELD AND LIVINGSTON THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, Jun 2, 1:04 PM CDT, 2 hours 33 minutes before
LAZ039-040-MSZ077-021845- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 104 PM CDT WED JUN 2 2010 ...STRONG THUNDERSTORM MOVING NORTH AFFECTING WASHINGTON PARISH... PEARL RIVER COUNTY...ST. TAMMANY PARISH... AT 100 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 12 MILES WEST OF PICAYUNE...OR ABOUT 4 MILES SOUTHEAST OF BUSH...MOVING NORTH AT 10 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...BUSH...SUN AND BOGALUSA THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
Special weather statement, Jun 2, 1:28 PM CDT, 2 hours 9 minutes before
LAZ034>036-048-021915- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 128 PM CDT WED JUN 2 2010 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTH AFFECTING POINTE COUPEE PARISH...EAST FELICIANA PARISH...EAST BATON ROUGE PARISH... WEST FELICIANA PARISH... AT 123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS NEAR ZACHARY...OR ABOUT 5 MILES WEST OF ZACHARY. ANOTHER CLUSTER OF THUNDERSTORMS WAS LOCATED AROUND NEW ROADS. THESE THUNDERSTORMS WERE MOVING NORTH AT 15 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...SLAUGHTER...ST. FRANCISVILLE...JACKSON...WAKEFIELD... SPILLMAN...NEW ROADS AND MORGANZA. THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA SIZE HAIL...AND WIND GUSTS OF 35 TO 45 MPH. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 2, 1:45 PM CDT, 1 hour 52 minutes before
LAZ039-MSZ077-021930- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 145 PM CDT WED JUN 2 2010 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTH AFFECTING WASHINGTON PARISH...PEARL RIVER COUNTY... AT 141 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTERS OF STRONG THUNDERSTORMS OVER EASTERN WASHINGTON PARISH AND CENTRAL AND NORTHERN PEARL RIVER COUNTY. THE THUNDERSTORMS WERE LOCATED JUST TO THE SOUTHWEST OF BOGALUSA AND FROM NORTH OF BOGALUSA EASTWARD TO AROUND POPLARVILLE. THE THUNDERSTORMS WERE MOVING NORTH AT 10 MPH. THE STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...BOGALUSA...ANGIE...CROSSROADS...VARNADO AND POPLARVILLE. THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA SIZE HAIL...AND WIND GUSTS 35 TO 45 MPH. THE GUSTY WINDS COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 2, 2:53 PM CDT, 44 minutes before
MSZ070-071-022030- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 253 PM CDT WED JUN 2 2010 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTH AFFECTING PIKE COUNTY AND WALTHALL COUNTY... AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS NEAR MCCOMB EXTENDING EASTWARD TO JUST NORTH AND WEST OF TYLERTOWN. THE THUNDERSTORMS WERE MOVING NORTH AT 10 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND MCCOMB...SUMMIT AND SALEM. THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA SIZE HAIL...AND WIND GUSTS 35 TO 45 MPH. THE GUSTY WINDS COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 3:03 PM CDT | Severe Thunderstorm Warning | LIX | Pike | 27 min |
Nearby
Tornado Warnings in Mississippi, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.